# SDR AALA20150528005

- Difficulty date: May 19, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 43,415 hours, 21,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993053839
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP AT STATION 219 - 232 WAS CORRODED.  CORRODED SECTION OF CUSP WAS REMOVED FROM STATION 218 - 237 & NEW CUSP SECTION WAS INSTALLED.
